Existence of solutions of boundary-value problems corresponding to a certain difference equation in a Banach space

Authors

  • M. F. Gorodnii

Abstract

The problem of the existence and uniqueness of solutions is studied for boundary-value difference problems corresponding to a certain linear difference equation in a Banach space.

Published

25.03.1993

Issue

Section

Short communications

How to Cite

Gorodnii, M. F. “Existence of Solutions of Boundary-Value Problems Corresponding to a Certain Difference Equation in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 3, Mar. 1993, pp. 431–435, https://umj.imath.kiev.ua/index.php/umj/article/view/5826.